# SDR V0XD20170716001

- Difficulty date: July 11, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 33,142 hours, 24,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP SUPPORT ANGLE IS CRACKED. REMOVED AND REPLACED PASSENGER DOOR VEN FLAP SUPPORT ANGLE IAW SRM 51-42-06, 51-25-06, 51-40-11, AND 51-25-16.
